# SDR UALA2012013000578

- Difficulty date: January 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,221 hours, 9,428 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FEEDER CABLES INSIDE PYLON ABOVE ENGINE LOOSENED (ALL CLAMPS AND STAND OFFS IN TOP PYLON).  STARTED SECURING FEEDER CABLES INSIDE OF PYLON 4EA UPPER CLAMPS, 2 LOWER CLAMPS STILL LOOSE AND FIREWALL FEED THRU NEEDS SEALED WHEN WORK COMPLETED.
